I came here to ask for your recommendation on how to taper off properly from duloxetine.
I was prescribed the generic cymbalta 20mg while I was going through a tough time at work. My boss has been bullying me since November of last year and she has continued to do so. Anyway, I started having panic attacks everyday before going to work and I am anxious to the point that I was unable to sleep. Prior to Cymbalta, I am only taking birth control pills, omega 3, B complex, and occasionally I take Claritin D for allergies.
The Cymbalta 20mg got me through that dark time by calming me down and stopping my panic attacks. I have been on it for about a month and a half but I cannot handle the fatigue and the brain fog it gives me everyday. It seems like I am not thinking at all. Last week I was driving on the highway and someone beeped at me because I am not staying in my lane = ( . It's like I became a zombie. I became lazy too with my responsibilities which was completely out of character. I even dropped from a night class I signed up for because I cannot focus and my motivation was gone. In addition, my scalp won't stop itching.
When I told my doctor about the side effects, she told me to start weaning off by taking it every other day instead of everyday. Instead of doing that, I watched a couple of youtube vids where some did the bead counts etc. My method was to split the beads in half, take the half and discard the rest. I am now in Day 5 of 10mg.
The 3rd day on 10mg - had a bout of vertigo then fell asleep, woke up the next day feeling so exhausted.
4th and 5th day - not dizzy but still exhausted ( side note, I started to "feel" again. I laughed at jokes, finally motivated to go to work and clean my office this Sunday, went to church, etc)
Am i doing this right? Is it safe to drink Monster or Red Bull while weaning off this med?
I went to CVS and bought the following: Vit D3, Coq10, Ginger Root tabs, Dramamine, B12, and Omega 3 vits and Apple Cider Vinegar to detox. Am I being too much ? ( lol )
I just accepted a new position in another department and will be starting in 7 days. I don't want to have the withdrawals affect my training and performance but I cannot keep taking the awful med because of the extreme fatigue and the "duh" feeling.
Thank you in advance for all your help.